How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I am having headache when I take Plavix 75mg.

Customer Question

I am having headache when I take Plavix 75mg.
Submitted: 6 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 6 months ago.
GreetingsHeadaches are rare potential side effect of plavix, and it is typically mild and resolve while still on this drug. If more than mild, you need to be checked for other causes of headachesI would also consider changing it to an alternative to see if your headaches resolves. Berlinta is an a good alternative for your age. Anther alternative is Effient but it is avoided in patients age 72 or older. Discuss it with your doctorIf you are taking plavix for a stent and you have completed a year for treatment, you could also discuss wth you doctor the feasibilty of stopping it at this point. With few exceptions, plavix for medicated stents can be stopped after one yearLet me know if you need any further clarifications
Expert:  Nadim Al-Mubarak replied 6 months ago.
If this satisfies your question, please complete the stars rating above. This is how we get credited for the service. You may still email me questions on this topic after the rating. Best wishes

Related Medical Questions